# SDR IPXA11164539

- Difficulty date: January 24, 2011
- Submitted: February 2, 2011
- Operation: Air carrier
- Aircraft: N128UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0812
- Aircraft time: 11,940 hours, 7,132 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: B5327085700000
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, FLOORBOARD 241RN HAS BROKEN CORNER.  FABRICATED FLOORBOARD 241RN IAW EO A300-5320-16407-E, APPENDIX A/B.
